Alert archive / Kansas / High Wind Watches in 2014
High Wind Watch 1, NWS Wichita, KS
NWS Wichita, KS issued this high wind watch at Jan 15, 2014, 3:33 AM CST for 4 counties in Kansas. It took effect at Jan 16, 2014, 11:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2014, 3:33 AM CST (09:33 UTC)
- In effect from
- Jan 16, 2014, 11:00 AM CST
- Expired
- Jan 16, 2014, 3:42 AM CST
- In force
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 155 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978 WWUS73 KICT 150933 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 333 AM CST WED JAN 15 2014 KSZ049>052-067-068-082-083-152345- /O.NEW.KICT.WI.Y.0003.140116T1700Z-140117T0000Z/ SALINE-RICE-MCPHERSON-MARION-RENO-HARVEY-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... HUTCHINSON...NEWTON...KINGMAN...WICHITA 333 AM CST WED JAN 15 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS IN THE 40 TO 45 MPH RANGE. * IMPACTS...STRONG AND GUSTY NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-152345- /O.NEW.KICT.HW.A.0001.140116T1700Z-140117T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH 333 AM CST WED JAN 15 2014 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * TIMING...VERY STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS IN THE 45 TO 50 MPH RANGE. * IMPACTS...STRONG NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LAWSON
2 follow-up statements
381 WWUS73 KICT 152121 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 321 PM CST WED JAN 15 2014 KSZ053-069-091-092-161130- /O.EXB.KICT.WI.Y.0003.140116T1800Z-140117T0000Z/ CHASE-BUTLER-HARPER-SUMNER- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...ANTHONY...HARPER...WELLINGTON 321 PM CST WED JAN 15 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS BETWEEN 40 TO 45 MPH. * IMPACTS...STRONG AND GUSTY NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049>052-067-068-082-083-161130- /O.CON.KICT.WI.Y.0003.140116T1700Z-140117T0000Z/ SALINE-RICE-MCPHERSON-MARION-RENO-HARVEY-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... HUTCHINSON...NEWTON...KINGMAN...WICHITA 321 PM CST WED JAN 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS BETWEEN 40 TO 45 MPH. * IMPACTS...STRONG AND GUSTY NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-161130- /O.CON.KICT.HW.A.0001.140116T1700Z-140117T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH 321 PM CST WED JAN 15 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * TIMING...VERY STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS UP TO 45 TO 50 MPH. * IMPACTS...STRONG NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BILLINGS WRIGHT
847 WWUS73 KICT 160942 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 342 AM CST THU JAN 16 2014 KSZ032-033-047-048-162345- /O.UPG.KICT.HW.A.0001.140116T1700Z-140117T0000Z/ /O.NEW.KICT.HW.W.0001.140116T1700Z-140117T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH 342 AM CST THU JAN 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...VERY STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY 11 AM AND CONTINUE THROUGH THE LATE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS AROUND 40 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...STRONG NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS SUCH AS INTERSTATE 70...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. && $$ KSZ053-069-091-092-162345- /O.EXT.KICT.WI.Y.0003.140116T1700Z-140117T0000Z/ CHASE-BUTLER-HARPER-SUMNER- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...ANTHONY...HARPER...WELLINGTON 342 AM CST THU JAN 16 2014 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY 11 AM AND CONTINUE THROUGH THE LATE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...STRONG AND GUSTY NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049>052-067-068-082-083-162345- /O.CON.KICT.WI.Y.0003.140116T1700Z-140117T0000Z/ SALINE-RICE-MCPHERSON-MARION-RENO-HARVEY-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... HUTCHINSON...NEWTON...KINGMAN...WICHITA 342 AM CST THU JAN 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO OVERSPREAD THE AREA BY 11 AM AND CONTINUE THROUGH THE LATE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS BETWEEN 40 TO 45 MPH. * IMPACTS...STRONG AND GUSTY NORTHWEST WINDS WILL CHALLENGE DRIVERS ON EAST WEST ROADS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAWSON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this high wind watch went out at Jan 15, 3:03 AM CST, 30 minutes earlier.
Area forecast discussion, Jan 15, 3:03 AM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 303 AM CST WED JAN 15 2014 .SYNOPSIS... ISSUED AT 302 AM CST WED JAN 15 2014 SHARP UPPER TROUGH CURRENTLY EXTENDS THROUGH THE MISSISSIPPI VALLEY AND IS MOVING INTO THE GREAT LAKES/OHIO VALLEY. MEANWHILE...OUR NEXT SHORTWAVE TO AFFECT THE AREA IS TRACKING OVER NORTHERN ALBERTA. AT THE SURFACE...RIDGING IS SITUATED OVER THE SOUTHERN HIGH PLAINS WITH TROUGHING STRENGTHENING OVER THE NORTHERN HIGH PLAINS. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 302 AM CST WED JAN 15 2014 THE SURFACE TROUGH WILL MAKE ITS WAY INTO CENTRAL KS TODAY WHICH WILL ALLOW FOR WEST AND SW WINDS. THIS WILL PROVIDE GOOD DOWNSLOPE CONDITIONS AND ASSOCIATED ABOVE NORMAL TEMPS. NORTHWEST FLOW WILL REMAIN ACTIVE WITH ANOTHER SHORTWAVE EXPECTED TO DIVE SOUTH ACROSS THE PLAINS ON WED NIGHT INTO THU. THIS FEATURE WILL BRING ANOTHER DAY OF STRONG NORTHWEST WINDS. CURRENT THINKING IS THAT WINDS WILL BE AT LEAST 10 MPH STRONGER THAN THEY WERE ON TUE. AT THIS POINT CONFIDENCE IS VERY HIGH IN MEETING WIND ADVISORY CRITERIA FOR CENTRAL AND SOUTH CENTRAL KS. HOWEVER...FEEL THERE WILL BE A SHOT AT REACHING LOW END WIND WARNING CRITERIA OVER A SMALL PORTION OF CENTRAL KS. SO WILL RUN WITH A HIGH WIND WATCH OVER THOSE FEW COUNTIES WITH A WIND ADVISORY OVER THE REMAINDER OF AREAS ALONG AND WEST OF I-135. ALSO BECOMING INCREASINGLY CONCERNED WITH BURNING CONDITIONS ESPECIALLY SEEING HOW MUCH OUR DEWPOINTS MIXED OUT ON TUE...WITH SIMILAR CONDITIONS EXPECTED ON THU. SO WILL ALSO RUN WITH A FIRE WEATHER WATCH FOR AREAS ALONG AND WEST OF I-135 FOR THU AFTERNOON. THIS IMPULSE WILL PULL DOWN SOME COOLER AIR FOR FRI...BUT EACH MODEL RUN HAS COME IN SLIGHTLY WARMER. SO FOR NOW AM EXPECTING NEAR NORMAL TEMPS FOR FRI. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 233 AM CST WED JAN 15 2014 ANOTHER SHORTWAVE IS EXPECTED TO DIVE OUT OF SOUTHERN CANADA AND INTO THE UPPER MISSISSIPPI VALLEY BY FRI NIGHT. THIS FEATURE WILL REMAIN FAR ENOUGH EAST TO LIMIT ANY PRECIP OR A SIGNIFICANT COOL DOWN. PRIME DOWNSLOPE CONDITIONS LOOK TO SETUP FOR SUN AS A WEAK SURFACE TROUGH SLIDES THROUGH THE AREA. THIS WILL PROVIDE VERY WARM TEMPS FOR THIS TIME OF YEAR...AROUND 15 TO MAYBE EVEN 20 DEGREES ABOVE NORMAL. THE AREA LOOKS TO REMAIN IN NW FLOW ALOFT TO START THE WORK WEEK WHICH SHOULD KEEP THE NEAR TO ABOVE NORMAL TEMPS IN PLACE WITH CONTINUED DRY CONDITIONS. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1128 PM CST TUE JAN 14 2014 A SHORTWAVE TROUGH DIGGING SOUTHEAST ACROSS THE AREA HAS ALLOWED A TRANSIENT AREA OF MID CLOUDS IN THE 6-10K FT RANGE TO MOVE ACROSS THE AREA TONIGHT. LIGHT NORTHWEST WINDS WILL INCREASE INTO THE 15-20 KNOT RANGE ACROSS CENTRAL KANSAS ON MONDAY AFTERNOON WHILE BECOMING MORE WEST/SOUTHWEST LATE IN THE DAY. FURTHER EAST...SPEEDS OF 10-15 KNOTS ARE ANTICIPATED WITH VFR EXPECTED THROUGH THE 24-HR PERIOD. MWM && .FIRE WEATHER... ISSUED AT 233 AM CST WED JAN 15 2014 CONDITIONS ARE SETTING UP FOR VOLATILE BURNING CONDITIONS FOR THU AFTERNOON. STRONG NORTHWEST WINDS ARE ANTICIPATED FOR THU AFTERNOON. SUSTAINED SPEEDS IN THE 30 TO 35 MPH RANGE WITH GUSTS IN THE 40-45 RANGE WILL BE COMMON. WINDS OVER CENTRAL KS MAY EVEN BE 5 TO 10 MPH STRONGER. IN A SIMILAR SETUP ON TUE...DEWPOINTS MIXED OUT MORE THAN WHAT WAS EXPECTED. FEEL THIS SAME THING COULD HAPPEN AGAIN ON THU. RIGHT NOW EXPECTING RH'S IN THE 20 TO 25% RANGE FOR AREAS ALONG AND WEST OF I-135. FOR NOW WILL RUN WITH A FIRE WEATHER WATCH WITH A RED FLAG WARNING ANTICIPATED FOR PARTS OF THIS AREA BY THU. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 29 50 21 / 0 0 0 0 HUTCHINSON 51 29 48 19 / 0 0 0 0 NEWTON 49 30 48 20 / 0 0 0 0 ELDORADO 49 29 50 20 / 0 0 0 0 WINFIELD-KWLD 49 29 50 21 / 0 0 0 0 RUSSELL 55 27 47 17 / 0 0 0 0 GREAT BEND 54 27 47 18 / 0 0 0 0 SALINA 49 28 45 18 / 0 0 0 0 MCPHERSON 50 29 47 19 / 0 0 0 0 COFFEYVILLE 45 29 52 20 / 10 10 0 0 CHANUTE 43 28 50 19 / 10 10 0 0 IOLA 43 28 49 18 / 10 10 0 0 PARSONS-KPPF 44 28 51 19 / 10 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH THURSDAY AFTERNOON FOR KSZ032-033-047>051-067- 068-082-083-091-092. WIND ADVISORY FROM 11 AM TO 6 PM CST THURSDAY FOR KSZ049>052-067- 068-082-083. HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR KSZ032-033-047-048. &&
Hazardous weather outlook, Jan 14, 4:53 PM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 453 PM CST TUE JAN 14 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 453 PM CST TUE JAN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY STRONG NORTHWEST WINDS WILL BE IN PLACE AREA WIDE ON THURSDAY AFTERNOON. GUSTS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE OVER CENTRAL AND SOUTH CENTRAL KANSAS. THESE STRONG WINDS WILL ALSO CAUSE DANGEROUS BURNING CONDITIONS ACROSS MUCH OF THE AREA WITH EXTREME GRASSLAND FIRE DANGER FORECAST OVER CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS WRIGHT/MWM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:22 AM CST | Fire Weather Watch | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 24 hr |
| Jan 15, 3:33 AM CST | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 16 more | 39 hr |
Nearby
High Wind Watches in Kansas, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.